# SDR CA150817001

- Difficulty date: August 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A REVENUE FLIGHT, THE AIRCRAFT WAS DIVERTED DUE TO FUMES/SMOKE IN THE CABIN AND FLIGHT DECK WHICH SET OFF THE TOILET SMOKE DETECTOR. THE LANDING WAS UNEVENTFUL. NO INJURIES WERE REPORTED.THE ENGINEER PERFORMED A LOW POWER ENGINE RUN. ON START-UP HE WAS ALERTED BY A LARGE AMOUNT OF SMOKE COMING FROM THE P2.2 VALVE VENT AND DRAIN MAST. HE INSTANTLY SHUT DOWN THE ENGINE. DURING INSPECTION A LARGE QUANTITY OF OIL WAS FOUND IN THE P2.2 DUCT WHICH WAS EXITING THROUGH THE VENT IN THE PANEL. THE OIL LEVEL IS ALSO VERY LOW AND OFF THE LOWER SIGHT GLASS.
